# SDR ASAA2014092009174

- Difficulty date: September 20, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 325 hours, 102 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCKED UP, ON GROUND.  ACFT GROUNDED.  QRH PROCEDURE ACCOMPLISHED IAW QRH PAGE 5.3.  PROCEDURE ACCOMPLISHED SUCCESSFULLY.
